MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RHYTHMLINK®; ELECTRODE, CUTANEOUS

RHYTHMLINK INTERNATIONAL, LLC RHYTHMLINK®; ELECTRODE, CUTANEOUS
Model Number DC2415
Health Effect - Clinical Codes Skin Discoloration (2074); Pressure Sore/Ulcer (2326)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient seen in skin response for potential pressure injuries to the forehead.Electrodes were placed for eeg [electroencephalogram] study from [redacted] to [redacted] - three days long.On [redacted] - the last day, electrodes were removed and 3 distinct purple areas that align with the shape of electrodes.These areas were identified and brought to our attention by unit skin champions.Areas have evolved from 3 separate areas of purple discoloration to 3 areas of eschar which are well adhered.Given the characteristics of the wounds, they are now 3 unstageable pressure injuries (left, middle, and right forehead).The information provided for the device is from another similar device as the device involved in the event was discarded by staff.

Brand Name
RHYTHMLINK®
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first st. south
columbia SC 29209
MDR Report Key23735745
Report Number23735745
Device Sequence Number8460391
Product Code GXY
UDI-Device Identifier10816312023654
UDI-Public(01)10816312023654
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDC2415
Device Catalogue NumberDC2415
Device Lot NumberPM00039823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight74 KG
Date Report Sent to FDA11/24/2025